# SDR SWAA2022011053105

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL22. ; / [01] AFT RH FLOOR TO SIDEWALL SUPPORT WAS REMOVED ON CUSTOMER CARD:TTG8Q004CYGY  BLENDED CORROSION ON RH FLOOR TO SIDEWALL SUPPORT FROM BS 727 - BS 787. REMOVED .021' (IN DEEPEST BLEND) MATERIAL IN A AREA MEASURING .4' X .5'. ORIGINAL THICKNESS IS .040' THEREFORE THE PART IS OUT OF LIMITS BECAUSE MATERIAL REMOVAL EXCEEDS 10% OF MATERIAL THICKNESS PER SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103   PART REQUIRES REPLACEMENT   DEPTH GUAGE USED:  ID:ATS1317  DATE:12/2021  DUE:12/2022; [02] VERIFIED CORRECTIVE ACTION 1 (OUT OF LIMITS); [03] FABRICATED; LOCATED AND DRILLED AFT FLOOR TO SIDE WALL SUPPORT ANGLE BS727 TO BS 767 RBL 22 AND SPLICER ANGLE AT BS 727D RBL 22 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1467164-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-5 REPAIR-5 OK TO TREAT AND PRIME; [04] VERIFIED CORRECTIVE ACTION 3; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDE WALL SUPPORT ANGLE BS727 TO BS 767 RBL 22 AND SPLICER ANGLE AT BS 727D RBL 22 WL 156.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802; [06] VERIFIED CONVERSION COATING AND PRIMER APPLICATION PER AMM 51-21-72-370-804 AND AMM 51-21-41-370-802; [07] REQUEST OK TO INSTALL; [08] VERIFIED OK TO INSTALL; [09] INSTALLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 -BS 767 RBL 22 IAW SRM 51-40-02 AND DWG 146A7500; [10] VERIFIED CORRECTIVE ACTION 9
